DOI 10.1080/09546634.2019.1711010
Punctal stenosis associated with dupilumab therapy for atopic dermatitis.
Аннотация
In this case series, the authors report three patients with severe atopic dermatitis who presented with epiphora and conjunctivitis while undergoing dupilumab therapy. On clinical examination, all patients were found to have punctal stenosis, with one case having progressed to punctal obstruction. An assortment of strategies was elected, including discontinuation of dupilumab, treatment of conjunctivitis, and surgical intervention with probing, punctoplasty, and silicone intubation. This report spotlights punctal stenosis as an important new side effect of dupilumab and suggests that additional cases of dupilumab-associated lacrimal drainage impairment will continue to emerge.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.